# SDR A6WA201441812

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 26,607 hours, 26,373 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BRACKET TRANS.  BRACKET IS CRACKED.
